Heroin Withdrawal Symptoms to Know About
Heroin is a kind of drug that is difficult to quit once a person gets addicted to it, however quitting is not entirely impossible. With the right kind of help, you can easily get rid of this addiction, but that is definitely an uphill task.
Heroin abuse can leave a person devastated as it limits the brain activities of a person, and also affect how our brain works. It is believed that heroin restricts the electrical signals preventing them from traveling at their normal speed, hence the bizarre stance and shakiness in the body and tone.
A person on heroin is in a half state of sleep and may not know what’s happening around. This means that he or she doesn’t care about eating or drinking anything while being high.
The dangers of heroin abuse are scary, therefore the sooner a person withdraws heroin, the better. A number of physical and psychological changes can be seen in a person who is trying to get rid of his or her addiction. These changes may last for a short period of time but can damage a person a lot.
It can even get to a point where the person might want to stop trying to quit, and may turn to the drug again. This is because your brain and body are used to a specific drug, and when they do not get it, they begin to act in an abnormal way.
If you or someone around you is trying to quit heroin, it is important that you are aware of heroin heroin withdrawal. Without much ado, let’s have a look at some of the symptoms:
Nausea And Vomiting
When an addict withdraws from heroin and tries to take in regular diet, he or she may experience excessive nausea and vomiting. This is because the body has become so used to the heroin that it rejects everything else that enters the body. Therefore, the person might have trouble eating and even drinking water as it is forced out of the body in the form of vomiting.
Diarrhea And Weakness
Diarrhea is a common and one of the first heroin withdrawal symptoms a person faces. No matter what you eat or drink, it is expelled out of the body. Excessive diarrhea is worrisome because it drains your body and weakens you.
Depression And Anxiety
Heroin is a kind of an opiate that gets absorbed right into the bloodstream once injected, which is why a heroin addict’s body craves for higher doses. Withdrawal of heroin makes the body of an addict uneasy and he/she faces severe anxiety attacks and even depression.
There is so much nervousness and shakiness in the body that the person might not be able to talk with people properly and get breathless while talking to someone.
Such a condition restricts people from sleeping as well and makes the person depressed too.
Loss Of Appetite
Another heroin withdrawal symptom is the loss of appetite. Once a person gets distant from the substance that he or she was injecting in the body for a long time, the body refuses to function normally for a few days, this includes the loss of appetite.
The victim does not feel like eating anything, and all he or she is interested in is the drug that they are used to.
It’s understandable why this happens. When we do not get what we want, we become irritated. This irritation increases even more when what we need is a drug, because in such situations we have no control over our actions.
Hence, mood swings is a common heroin withdrawal symptoms and people who are trying to quit heroin may often show irritation and may even get into arguments easily.
This is all that you need to know about heroin withdrawal. Remember that quitting is difficult, but with the right help you can surely get over your addiction.